MathSciNet Relay Station
MathSciNet bibliographic data
MR1249586 46E10 (30D15 30H05 46B03)
Galbis, Antonio Weighted Banach spaces of entire functions. Arch. Math. (Basel) 62 (1994), no. 1, 58–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement